# SDR SWIA202162246

- Difficulty date: September 18, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON RH FLOOR SILL AT NUTPLATE LOCATIONS BETWEEN FS1047 AND FS1069.75 (MARKED).   (C-CHECK RO 11/04/2021)   REMOVED CORROSION ON RH FLOOR SILL BETWEEN FS1047 & FS1069.75 REF-CRJ-900 SRM 51-21-06-001-001 A01,AREA REWORKED FOUND TO BE WITHIN LIMITS REF-CRJ-900 SRM 53-61-43-101-001 A01.
